# SDR CA090319008

- Difficulty date: March 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 21350011
- Condition: Mismanufactured
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DEFECT WAS NOTICED WHEN RIGGING WAS BEING CONDUCTED OF THE POWER PAK. THE RIGGING HOLE WAS MISSING IN THE LOWER PART OF THE BODY TO ENSURE NEUTRAL IS BEING SET FOR THE SELECTOR ARM. COULD NOT RIG SELECTOR HANDLE CONTROL IAW PA31 MM SEC 6, PARA 6-105 AND 6-87.
